Tohoku Mathematical Journal

On the Cesàro summability of Fourier series, III

Kôsi Kanno

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 9, Number 1 (1957), 27-36.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244916

Digital Object Identifier
doi:10.2748/tmj/1178244916

Mathematical Reviews number (MathSciNet)
MR0090693

Zentralblatt MATH identifier
0080.05002

Subjects
Primary: 42.2X

Citation

Kanno, Kôsi. On the Cesàro summability of Fourier series, III. Tohoku Math. J. (2) 9 (1957), no. 1, 27--36. doi:10.2748/tmj/1178244916. https://projecteuclid.org/euclid.tmj/1178244916


Export citation

References

See also

  • Original Paper: Kôsi Kanno. Cesàro summability of Fourier series. Tohoku Math. J., Volume 7, Number 1-2 (1955), pp. 110-118.
  • Part II: Kôsi Kanno. On the Cesàro summability of Fourier series, II. Tohoku Math. J., Volume 7, Number 3 (1955), pp. 265-278.